MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. NEXIVA; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. NEXIVA; PERIPHERAL IV CATHETERS
Catalog Number 383519
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G.4.K183399; k243403 h.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
I was reported that leakage occurred.Upon report from the iv tech, upon insertion of the iv, blood leaked from the connection area where the needle is supposed to be removed from.The iv had to be removed and a new iv placed.

Brand Name
NEXIVA
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25230054
Report Number1710034-2026-00539
Device Sequence Number14734960
Product Code FOZ
UDI-Device Identifier00382903835195
UDI-Public(01)00382903835195(10)4156831
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.11
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383519
Device Lot Number4156831
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Supplement Date Received by Manufacturer05/22/2026
Initial Report FDA Received Date05/20/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown